# SDR SWIA201440400

- Difficulty date: November 29, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 34,140 hours, 30,079 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FORWARD FACE GOUGED .  REPAIRED AFT PRESSURE BULKHEAD. REPAIR AREAS ARE WITH IN LIMITS IAW REO.
